https://graph.facebook.com/10150460970392599
Acetaminophen Tablets - 325 mg - 250 2/pks
Acetaminophen Tablets (non-aspirin) - 500 count

Acetaminophen Tablets - 325 mg - 250 2/pks

0 Review(s) Write a Review
Your Price: $14.95
Retail Price:$16.95
You Save:$2.00(12%)
Medi-First® Non Aspirin (Acetaminophen tablets) Compares to Tylenol. Gentle on the stomach. Non-Aspirin relieves headaches, muscular aches, pains and fever. Aspirin-Free. Active ingredient: Acetaminophen 325 mg.

Acetaminophen Tablets - 325mg - 250 2-pks
Part Number: MED-80313
Availability: Back Order.
Medi-First® Non Aspirin (Acetaminophen tablets) Compares to Tylenol. Gentle on the stomach. Non-Aspirin relieves headaches, muscular aches, pains and fever. Aspirin-Free. Active ingredient: Acetaminophen 325 mg.

Related Items

Over-the-Counter Refill Module
To offer the freshest stock, please allow 7 business days before shipping.
(0)
$39.95
TOP